advertisement
Question
Posted by: J | 2010/07/29

irregular periods

Hi,

I was on the pill for a few years and decided in December 2009 to stop taking it, I was warned that I would have irregular periods for 3 months however it is now July 2010 and I am still having irregular periods. I have a period one month then the next month I have all the hormonal changes of a period (PMS etc) but no bleeding. Should I be worried or will this correct itself over time?

Thanks,
J

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is too long for this to be related to the Pill. You should see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/08/01

It is too long for this to be related to the Pill. You should see your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement